MathSciNet Relay Station
MathSciNet bibliographic data
MR1621702 58F11 (28D05)
Pollicott, M.; Yuri, M. Regularity of solutions to the measurable Livsic equation. Trans. Amer. Math. Soc. 351 (1999), no. 2, 559–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement